# SDR CKSA96312

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1240-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND REPLACE FS 1240 THROUGH FS 1260 STRINGER 33L TO STRINGER 33R INNER SKIN.  REPAIRED IAW EA 96-326 SKETCH AIA/E/2398.  CORROSION CARD NR 5590-0551, NON-ROUTINE TASK CARD NR 88524.
